# SDR ASAA2021082435775

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,771 hours, 11,547 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Peeling
- Location: Nr 1 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010 CFM 56-7 FAN BLADE LUBE, FOUND RUBBER DAMPENERS ON SPACER 1, 3 & 4 PEELING OFF. GROUNDED - YES. REPLACED SPACERS 1, 3 & 4, #1 ENGINE PER T/C 78472010.
